# SDR FDEA201007122483

- Difficulty date: July 12, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N375FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46613
- Aircraft time: 85,460 hours, 34,744 cycles
- Engine: Ge CF66D
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: NRB60252AA
- Condition: Unknown
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT RT WING NR 2 SLAT INNER SKIN XIS 260.  EXISTING REPAIR AT RT WING NR2 SLAT INNER SKIN XIS 260 R & R WITH NEW REPAIR IAW SRM 57-00-01, FIG 4, VOL I, REV 96, EO 8-5100-7-5001, A7 PT 2.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 110.
